# SDR DHL2005747513

- Difficulty date: July 17, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT STR 27L STA 950 TO STA 950A.  REMOVED CORROSION ON WEB AT STA. 950 TO 950A LONGERON 27L. FOUND OUT OF LIMITS IAW B727 SRM 53-10-1 AND 51-10-6. REMOVED WEB AND INSTALLED NEW WEB P/N 69-44877-13, ALODINED AND PRIMED IAW B727 SRM 51-10-2, INSTALLED NEW WEB IAW B727 SRM 51-30-2, REINSTALLED PANEL 3365 IAW B27 SRM 51-30-2 USED DRAWING 69-44877.
